UNIVERZITA PAVLA JOZEFA ŠAFÁRIKA V KOŠICIACH - Prírodovedecká fakulta

українська
AIS2

Preprint roku 2012

A1-2011

Názov: Workshop Mikro Graph Theory

Autor (i): I. Fabrici a R. Soták


A2-2011

Názov: Characterization of general classes of distributions based on independent property of transformed record calues

Autor (i):  M. Juhás a V. Skřivánková


A3-2011

Názov: Toeplitz operators on poly-analytic spaces via time-scale analysis

Autor (i): O. Hutník a M. Hutníková

This is a preprint of an article published in Oper. Matrices 8(4) (2014), 1107-1129. The original publication is available at http://oam.ele-math.com


A4-2011

Názov: On Flett´s mean value theorem

Autor (i): O. Hutník a J. Molnárová 

This is a preprint of an article published in Aequationes Math. 89(4) (2015), 1133-1165. The original publication is available at http://www.springer.com/birkhauser/mathematics/journal/10


A5-2011

Názov: A few remarks on weighted strong-type inequalities for the generalized weighted mean operator 

Autor (i): O. Hutník

This is a preprint of an article published in Arch. Math. 100(5) (2013), 449-463. The original publication is available at http://www.springer.com/birkhauser/mathematics/journal/13.


 

Posledná aktualizácia: 29.11.2018